# SDR SIMA20130617010

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,236 hours, 21,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE NR 5 EMERGENCY LIGHT STRIP TO HAVE BROKEN WIRES.  ACFT REMOVED FROM SERVICE.   R & R EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
